# SDR SIMA20130116008

- Difficulty date: January 16, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N722AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145287
- Aircraft time: 28,117 hours, 24,543 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Defective
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 4521 THE CREW REPORTED THEY ENCOUNTERED A BLEED 1 LEAK THRU FL 1200 IN ICING CONDITIONS.  THE CREW RAN THE EMERGENCY PROCDURES VOL 1.  ALL INDICATIONS OF A BLEED LEAK WENT AWAY LESS THAN 1 MINUTE FROM CLOSING THE EBV.  THE CREW HAD TO CLIMB TO FL250 TO ESCAPE THE ICING CONDITIONS AND ALLOW THE ICE THAT HAD BUILT UP TO SUBLIMATE IN THE CLEAR AIR.  THE CREW DECLARED AN EMERGENCY AND DIVERTED TO CHS WHERE THE WEATHER WAS VFR AND MUCH WARMER.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPLACED LEFT Y DUCT AFT OF CARGO DOOR IAW EMB M/M 36-11-10.  THE OPERATIONAL CHECK AND LEAK CHECKS WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
